# SDR DALA2022081605546

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 AWR-AD-AA VISUAL INSPECTION WAS PERFORMED ON RH ENG DRAG FTG OPEN HOLES AND DAMAGES WERE FOUND AS FOLLOW: HOLE #11 CORROSION ON SKIN AND FITTING ALL AROUND, HOLE #12 CORROSION ON SKIN AND FITTING BETWEEN 12 TO 4 CLOCK POSITON, HOLE #13 CORROSION ON SKIN BETWEEN 11 TO 12 CLOCK POSITION AND ON FITTING AT 3 CLOCK POSITION, HOLE #14 CORROSION ON SKIN BETWEEN 8 TO 10 CLOCK POSITION, HOLE #15 CORROSION ON SKIN AND FITTING ALL AROUND, HOLE #16 CORROSION ON SKIN BETWEEN 11 TO 1 CLOCK POSITION, HOLE #17 CORROSION ON SKIN AT 7 CLOCK POSITION, HOLE #18 CORROSION ON SKIN AT 3 AND 8 CLOCK POSITION AND ON FITTING AT 6 CLOCK POSITION PER CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00449: HOLES #11, 12, 13, 14, 15, 16, 17 & 18 WERE REPAIRED PER CARD. (2363661)
